MAUDE Adverse Event Report: EXACTECH, INC. GLEN BASEPLATE IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. GLEN BASEPLATE IMPACTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 321-19-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported, during impaction the impactor tip was damaged.All parts of the tip were retrieved from the patient.The event is not associated with a revision.There was no reported surgical delay/prolongation.No patient information reported.
 
Additional Manufacturer Narrative
H3: the broken glenoid baseplate inserter reported may have been due to the device being subjected to repeat forces over numerous surgical uses, which led to failure of the weld holding the dowel pin onto the baseplate inserter, and ultimately resulted in disassembly of the subcomponents.

Brand Name
GLEN BASEPLATE IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16853355
Report Number1038671-2023-00885
Device Sequence Number18054390
Product Code LXH
UDI-Device Identifier10885862558459
UDI-Public10885862558459
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number321-19-13
Device Catalogue Number321-19-13
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/12/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer07/06/2023
05/05/2026
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date07/20/2023
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown